Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1955, Issue 195

Issues

Ein Satz über die Menge der vollkommenen Zahlen.

Bodo Volkmann
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1955.195.152

About the article

Published Online: 2009-12-09

Published in Print: 1955-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1955, Issue 195, Pages 152–155, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1955.195.152.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bernhard Hornfeck and Eduard Wirsing
Mathematische Annalen, 1957, Volume 133, Number 5, Page 431
[2]
Hans-Joachim Kanold
Mathematische Annalen, 1956, Volume 131, Number 4, Page 390

Comments (0)

Please log in or register to comment.
Log in